# SDR SWAA2014021425157

- Difficulty date: February 4, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 40,350 hours, 27,393 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 3961899
- Condition: Corroded
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE EMERGENCY RELEASE CABLE FITTINGS CORRODED AT TRIANGLE CONNECTOR BRACKET. R & R FITTINGS IAW AMM.
